Longtec tablets and sickness

Hi, I just wanted to issue a little advice to anyone else on here that are taking taking longtec for the pain.

Over the weekend I picked up a sickness bug, I started to vomit just after midnight and was still going at about 10am. The pain that I had in my legs due to the fibro was excruciating :(.

I rang the doctors about 11.30 to request a home visit.

The dr arrived and said that it was good that I rang him as I was very close to starting withdrawal, I already felt awful and the thought of that started was quite scary. He gave me some tablets to put on my gum to dissolve and told me to take an increased dose of my liquid oxynorm (used normally for breakthrough pain) every 2 hrs to limit the withdrawal until I could start to keep my normal medication down.

I basically just want to let anyone else who has a bout of sickness to let their gp know what's going on so that they can consider your medication.

Hugs to all my other fibro souls xxx

4 Replies

  • Thank you that is most useful - do hope you have gone beyond the sickness now, hope you are feeling better!! xgins

  • thanks for the reminder Pennie, Because I very seldom get ill with anything not fibro related I hadn`t given it a thought. Hugs and i hope you will soon be back to your normal....Sue

  • Morning pennie, do hope you start to Feel better, it didnt enter my head that if you had a viral sickness that you were losing your medication but it makes sense doesnt it and worth remembering, get well soon, ...sending you gentle hugs and a handful of sunshine ....Dee x

  • Good morning,I do hope that you feel better soon,thanks for the advice.Withdrawels are aweful,hope you have got through the worst xxx

You may also like...